Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Re: I am not a doctor, but...

Posted by Kim B. on 3/03/00 at 00:00 (016824)

...I play one on this board.

For what it's worth, the siatic nerve runs all the way from the low back, past the hip area, down the leg and into the foot. I have a lot of problems with siatic nerve pain. Maybe this nerve was irritated by the shot.

Or, maybe the shot needle, or the cortizone itself, irritated some other smaller nerves that connect to each other. It may heel just fine. I dunno, You're going to have to call the real doctor and make sure this isn't a problem. If he didn't warn you about this as a side effect, he needs to know about it. If it's hurting bad, be sure to tell him it is hurting bad. This is no time to be tough.

Feel Better,
Kim B.



Re: I am not a doctor, but...

salina on 3/03/00 at 00:00 (016838)

I would ask that he just put the shots in the foot next time. It sounded like a good thing when you first told us how you got it in the hip. But now that i think on it more, you know, that cortizone is not joke, it is strong stuff. Do you really want it all down your hip and legs? i would have him direct that sucker right in the spot, or however they usually do it. This is all coming from someone who has never had one, so take my advice witha grain of salt.
But it just seems a little unnatural, the whole hip business.
Sort of like the 'too good to be true' theory may apply here. What seemed like a great way of getting out of a shot in the foot, may not be the best thing after all. just a thought. But definately let your doctor know right away what youare experiencing. It could be a good thing, or very bad. He needs to know what is going on.

Re: I am not a doctor, but...

salina on 3/03/00 at 00:00 (016838)

I would ask that he just put the shots in the foot next time. It sounded like a good thing when you first told us how you got it in the hip. But now that i think on it more, you know, that cortizone is not joke, it is strong stuff. Do you really want it all down your hip and legs? i would have him direct that sucker right in the spot, or however they usually do it. This is all coming from someone who has never had one, so take my advice witha grain of salt.
But it just seems a little unnatural, the whole hip business.
Sort of like the 'too good to be true' theory may apply here. What seemed like a great way of getting out of a shot in the foot, may not be the best thing after all. just a thought. But definately let your doctor know right away what youare experiencing. It could be a good thing, or very bad. He needs to know what is going on.